# SDR ABXA9600424

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 3773077510
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED THE FLOOR BEAM VERTICAL SUPPORT AT FUSELAGE STATION 180, 50 INCHES INBOARD OF CENTER LINE HAS CORROSION WHERE GILLINER SUPPORT ANGLE ATTACHES.  REPAIRED THE FLOOR BEAM VERTICAL SUPPORT BEAM AT STATION 180 THAT WAS CORRODED IAW ABX REA D853-12608MR.
